# SDR UPS04442748

- Difficulty date: July 9, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - STA 2183 TO 2184 RIGHT NR 11 STRINGER END FOUND CRACKED.  M/D STA 2183 TO STA 2184 RIGHT NR 11 CRACKED STRINGER REPAIRED AS PER SRM 53-10-03 FIGURE 4.
